Robitussin DM CoughGels provides liquid-fast relief that controls coughs up to eight hours in a convenient and portable Liqui-Gels format. This non-drowsy formula contains no alcohol or sucrose. Relieves : • Dry Coughs
Medicinal Ingredients: Each liquid-filled capsule contains: Dextromethorphan Hydrobromide (15 mg) - Cough Suppressant (Controls coughs due to colds for up to 8 hours) Non-Medicinal Ingredients: Coconut oil, FD&C blue no. 1, FD&C red no. 40, gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propyl gallate, propylene glycol, sorbitol, sorbitol anhydrides, water.
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not exceed the maximum dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use and consult a doctor if symptoms do not improve in 7 days or if high fever, rash or persistent headache is present, as these could be signs of a serious condition. Consult a healthcare professional before using this product if you suffer from persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), if you are pregnant, nursing, or if you have taken a drug for high blood pressure or depression. Do not use with a monoamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. In case of accidental overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.
Adults (over 12 years) take 2 CoughGels every 6-8 hours or as directed by a doctor. Maximum 4 doses per day. NOT FOR USE by children under 12 years.